# SDR 05FDEA03316

- Difficulty date: October 9, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- Aircraft time: 40,173 hours, 27,011 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Part number: 651926012
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB AILERON 2ND FROM I/B HINGE ASSY FLANGE SECTION MISSING.  REMOVED AND REPLACED HINGE ASSY IAW SRM 51-30-2.
